# SDR HEEA0016285

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5435V
- Make and model: Skrsky S76A
- Aircraft serial: 760158
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Indicator
- Part number: 7645001078104
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC PRESSURE INDICATOR'S NR 2 NEEDLE PEGS OUT ON HIGH SIDE.
